# SDR ZZDA2009143

- Difficulty date: April 28, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 21D AFT EMERGENCY EXIT LIGHT ON SEAT INOP.  REMOVED AND REPLACED E-PATH LIGHT ASSEMBLY AT SEAT 21D IAW AMM 33-51-04.  OPS CHECK GOOD.
